# SDR SIMA20190502004

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 45,137 hours, 41,064 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 40KTS MASTER CAUTION FOR ICE COND A/I INOP ICE DETECTION OVERRIDE KNOB WAS IN ENG. C/A-INTEROGATED CMC, NO ASSOCIATED MSGS FOUND. C/W A/I SYSTEM OPC IAW AMM 30-00-00. FOUND SATISFACTORY AT THIS TIME.
